# SDR C2XA95IA383

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 12017061005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING NOSE RIB NR 20 WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED NOSE RIB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
